Discrete fixed point theorem reconsidered

Takuya Iimura, Kazuo Murota, Akihisa Tamura

Research output: Contribution to journalArticlepeer-review

29 Citations (Scopus)

Abstract

The aim of this note is to indicate an example that demonstrates the incorrectness of Iimura's discrete fixed point theorem [Iimura, T., 2003. A discrete fixed point theorem and its applications. Journal of Mathematical Economics 39, 725-742] and to present a corrected statement using the concept of integrally convex sets.

Original languageEnglish
Pages (from-to)1030-1036
Number of pages7
JournalJournal of Mathematical Economics
Volume41
Issue number8
DOIs
Publication statusPublished - 2005 Dec

Keywords

  • Discrete set
  • Fixed point theorem

ASJC Scopus subject areas

  • Economics and Econometrics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Discrete fixed point theorem reconsidered'. Together they form a unique fingerprint.

Cite this